Posted 11/22/2010 2:48 AM (GMT -7)
@aimsgirl16 - I've seen my GP and according to blood/urine tests everything's ok. There's no infection and both my kidneys and liver work fine. I've had nausea/vomiting/diarrhea/fatigue in the past and I believe it was caused by tapering pred down too quickly. I was sent to A@E, they admitted me for a few days and settled everything down with hydrocortisone pretty quickly. Now, I think I'm going down too quickly again as my GP wants me to lower the dose by 5mg every 5 days and it's been increasingly difficult to cope with each time I do it.
@Elizabeth - Unfortunately I don't have any Entocort left. I remember taking it a few years ago, but my doc decided to discontinue as there was no improvement in my condition back then. I've been on pred for over 2 months now and am trying to go down from 20mg to 15mg, but when I dropped the dose I got a lot of side effects and one of them was decreased urine output. I'm scared of taking Asacol as it may kill/damage your kidneys and when I stopped it I noticed an improvement in my overall well-being...so at the moment I'm on prednisolone only.
Thank you for your replies. I'll monitor my output and if it doesn't improve I'll have my GP do some more tests until I find out what's wrong with me. It may be Crohn's related, but I don't have diarrhea so I'm inclined to think it isn't. Thanks again.